Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Manifolds with non-stable fundamental groups at infinity, III

Craig R Guilbault and Frederick C Tinsley

Geometry & Topology 10 (2006) 541–556
Bibliography
1 T A Chapman, L C Siebenmann, Finding a boundary for a Hilbert cube manifold, Acta Math. 137 (1976) 171 MR0425973
2 M M Cohen, A course in simple-homotopy theory, Springer (1973) MR0362320
3 E H Connell, A topological h–cobordism theorem for n 5, Illinois J. Math. 11 (1967) 300 MR0212808
4 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton University Press (1990) MR1201584
5 C R Guilbault, Compactifications of manifolds with boundary, in progress
6 C R Guilbault, An open collar theorem for 4–manifolds, Trans. Amer. Math. Soc. 331 (1992) 227 MR1038016
7 C R Guilbault, Manifolds with non-stable fundamental groups at infinity, Geom. Topol. 4 (2000) 537 MR1800296
8 C R Guilbault, F C Tinsley, Manifolds with non-stable fundamental groups at infinity. II, Geom. Topol. 7 (2003) 255 MR1988286
9 S Kwasik, R Schultz, Desuspension of group actions and the ribbon theorem, Topology 27 (1988) 443 MR976586
10 J Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358 MR0196736
11 D Quillen, Cohomology of groups, from: "Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 2", Gauthier-Villars (1971) 47 MR0488054
12 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, , Springer (1982) MR665919
13 L Siebenmann, The obstruction to finding a boundary for an open manifold of dimension greater than five, PhD thesis, Princeton University (1965)
14 J R Stallings, On infinite processes leading to differentiability in the complement of a point, from: "Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse)", Princeton Univ. Press (1965) 245 MR0180983
15 T W Tucker, Non-compact 3–manifolds and the missing-boundary problem, Topology 13 (1974) 267 MR0353317
16 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. (2) 81 (1965) 56 MR0171284